# SDR DALA2023013000748

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 90,824 hours, 39,930 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Dme
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 650 SMOKE AND FUMES COCKPIT E11 CB POPPED. CORRECTIVE ACTION: FOUND DME 1 INTERROGATOR BAD-R/R NO 1 DME PER B757 AMM 34-55-OP TEST OK REF LOG 2605656. (9405262)
